# SDR SWAA2024092329307

- Difficulty date: August 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540;BL 0 TO RBL 24.75 2024-504407<[01] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00VE6W5;[02] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00VE6W5
